Please use this identifier to cite or link to this item:
Title: On a 2-orthogonal polynomial sequence via quadratic decomposition
Authors: Mesquita, Teresa A.
Keywords: Quadratic decomposition
d-Orthogonal polynomials
d-Symmetric polynomials
Symbolic computations
Issue Date: 2020
Citation: Mesquita, T. A. (2020). On a 2-orthogonal polynomial sequence via quadratic decomposition. Mathematics in Computer Science, 15, 15-31.
Abstract: We apply a symbolic approach of the general quadratic decomposition of polynomial sequences— presented in a previous article referenced herein—to polynomial sequences fulfilling specific orthogonal conditions towards two given functionals u0, u1 belonging to the dual of the vector space of polynomials with coefficients in C. The general quadratic decomposition produces four new sets of polynomials whose properties are investigated with the help of the mentioned symbolic approach together with further commands which inquire relevant features, as for instance, the classical character of a polynomial sequence. The computational results are detailed for a wide range of choices of parameters and co-recursive type polynomial sequences are also explored.
ISBN: 16618289 16618270
Appears in Collections:ESTG - Artigos indexados à WoS/Scopus

Files in This Item:
File Description SizeFormat 
  Restricted Access
345.35 kBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.